MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERMIDLINE; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERMIDLINE; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported during placement of a midline the introducer did not split correctly.No patient impact.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of improper peel is confirmed and was determined to be manufacturing related.One 4.5fr microintroducer sheath and two powermidline catheter kits were returned for evaluation.An initial visual observation revealed the microintroducer t-handle was split in half.The sheath was observed to be detached from one half of the t-handle and biological residue was observed within the sample.A microscopic observation revealed the t-handle of the implicated sample was improperly split and a distinct ring of material was observed on one side of the t-handle.The other side of the t-handle had some void areas where the sheath was originally attached to.These findings suggest the improper peel of the microintroducer sheath was likely caused by inadequate enveloping/bonding of the sheath to the t-handle during the manufacturing process.The powermidline catheter kits were returned unopened and were observed to have the same batch number as the implicated microintroducer.A functional test of splitting the microintroducers in the unopened kits revealed no issues with the t-handle or the sheath of both kits.The microintroducers from the unopened kits were observed to have a mostly even split with no remarkable features under microscopic evaluation.The reported event was found to be part of a known issue.The manufacturing facility has been notified of this issue, and bd is working closely with the manufacturing facility to prevent recurrence of the reported event.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERMIDLINE
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24429699
Report Number3006260740-2026-01121
Device Sequence Number13360343
Product Code PND
UDI-Device Identifier00801741108761
UDI-Public(01)00801741108761(11)250404(17)260831(10)REKQ0102
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberN/A
Device Catalogue NumberP4154108D
Device Lot NumberREKQ0102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown